RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2011, Volume 4, Issue 4, Pages 39–44 (Mi iigum131)  

This article is cited in 2 scientific papers (total in 2 papers)

Combinatorial identity from the theory of integral representations in $\mathbb{C}^{n}$

G. P. Egorychev

Siberian Federal University, Krasnoyarsk

Abstract: At the end of the 1970's, the author developed a method of coefficients, which has found successful application to work with combinatorial sums. In this article, the method of coefficients calculated the some multiple sums. Special cases of these sums were considered earlier in the theory of integral representations, the quantum physics and the wavelet theory.

Keywords: combinatorial sums; the method of coefficients; integral representation.

Full text: PDF file (245 kB)
References: PDF file   HTML file
UDC: 519.1

Citation: G. P. Egorychev, “Combinatorial identity from the theory of integral representations in $\mathbb{C}^{n}$”, The Bulletin of Irkutsk State University. Series Mathematics, 4:4 (2011), 39–44

Citation in format AMSBIB
\Bibitem{Ego11}
\by G.~P.~Egorychev
\paper Combinatorial identity from the theory of integral representations in $\mathbb{C}^{n}$
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2011
\vol 4
\issue 4
\pages 39--44
\mathnet{http://mi.mathnet.ru/iigum131}


Linking options:
  • http://mi.mathnet.ru/eng/iigum131
  • http://mi.mathnet.ru/eng/iigum/v4/i4/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Krivokolesko, E. K. Leinartas, “O tozhdestvakh s polinomialnymi koeffitsientami”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 5:3 (2012), 56–62  mathnet
    2. G. P. Egorychev, “A short calculation of the multiple sum of Krivokolesko–Leinartas with linear constraints on summation indices”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 29 (2019), 22–30  mathnet  crossref
  • Number of views:
    This page:218
    Full text:114
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021